# SDR CA971216016

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL FOUND IN FULL FLOW CHIP DETECTORS.  DAMAGE FOUND TO NR 2 BEARING AND HOUSING.
